ACLS Megacode Simulator

  1. A 40yr old man arrives at the ER accompanied by his family. He is complaining of palpitations after working outside for several hours. The assessment is as follows:

    Skin: Hydrated, pale, warm and dry
    CVS: Strong peripheral pulses and a BP 125/80
    CNS: Fully intact
    RESP: RR is 22, no resp difficulties, lungs CTA

    You place O2 at 2L by NC on the patient and start an IV. The monitor shows a narrow complex SVT (160). 

    Image Upload 1

    What is your next intervention?




    C. Attempt vagal maneuvers
  2. You have performed vagal maneuvers. This is what you see on the monitor: 

    Image Upload 2

    What is your next step?




    C. Give adenosine 6mg rapid IV push. If no conversion, give 12mg rapid IV push.
  3. You give 6mg Adenosine rapid IV push with no effect. 12mg Adenosine rapid IV push is then given. The patient develops severe chest pain. You see a change in the rhythm. The BP (not obtainable), weak pulse. The patient also has LOC changes. Your next step should be? 

    Image Upload 3




    D. perform immediate synchronized cardioversion
  4. After synchronized cardioversion is unsuccessful, the pt continues to deteriorate. The patient is now unconscious with pusleless ventricular tachycardia. Below is what you see on the monitor:

    Image Upload 4

    What is the first and most important intervention?




    B. Give one unsynchronized shock (120-200 J).
  5. You perfrom defibrillation with 120 J. What is your next intervention?




    D. Give 5 cycles of CPR
  6. After completing 5 cycles of CPR, the rhythm is unchanged. You shock a second time with 200J and resume CPR. While completing the cycle of CPR  what else should be done?




    D. Give Epinephrine 1mg IV push ( repeat every 3-5 minutes)
  7. You have given the epinephrine and completed the 5 cycles of CPR. A rhythm check reveals no change. You attempt a third defibrillation. What will be your defibrillator setting?

    (In all scenarios, assume that the biphasic defibrillator shock setting can be from 50-360 Joules. The shock selection on may biphasic defibrillators can vary.)




    D. 300 J
  8. The third shock is delivered and you restart CPR (5 cycles). What medication should be given after the 3rd shock during CPR?




    A. Amiodarone
  9. What is the correct dosing for amiodarone in the Cardiac Arrest Algorithm?




    B. 300mg IV once. Then consider an additional 150mg IV once
  10. Lidocaine can be used instead of amiodarone as an antiarrhythmic during cardiac arrest. What is the proper dosing of lidocaine?




    C. 1 to 1.5 mg/kg first dose, then 0.5 to  0.75 mg/kg IV
  11. You give amiodarone 300mg (first dose) and finish the cycle of CPR. Upon a rhythm check, you see, the patient has converted to a normal sinus rhythm and has a pulse (ROSC). As you begin the post-arrest phase, the patient has a short run of VT. In light of the continued arrhythmia, you are instructed to start an amiodarone drip for post-resuscitation maintenance therapy. What is the maximum cumulative dose for amiodarone in a 24hr period?




    A. 2.2 g
  12. Great Job! You saved the patient He has been stabilized and intubated, but does not respond to verbal commands. He is transported to the hospital's ICU. Since the patient is not responsive what would be the most important intervention in the post-cardiac arrest phase.




    C. begin targeted temperature management
Author
frinicker
ID
319037
Card Set
ACLS Megacode Simulator
Description
ACLS simulator scenarios
Updated